Estimations sur les résonances pour le laplacien avec une perturbation à support compact
Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 9, 12 p.
@article{SEDP_1990-1991____A9_0,
     author = {Sj\"ostrand, Johannes},
     title = {Estimations sur les r\'esonances pour le laplacien avec une perturbation \`a support compact},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1990-1991},
     note = {talk:9},
     zbl = {0739.35051},
     mrnumber = {1131582},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1990-1991____A9_0}
}
Sjöstrand, J. Estimations sur les résonances pour le laplacien avec une perturbation à support compact. Séminaire Équations aux dérivées partielles (Polytechnique) (1990-1991), Talk no. 9, 12 p. http://www.numdam.org/item/SEDP_1990-1991____A9_0/

[HS] B. Helffer, J. Sjöstrand., On diamagnetism and de Haas-van Alphen effect, Ann. I.H.P. (physique théorique) 52(4)(1990),303-375. | Numdam | MR 1062904 | Zbl 0715.35070

[Hu] W. Hunziker, Distorsion analyticity and molecular resonance curves, Ann. de l'I.H.P.(physique théorique)(1966). | Numdam | Zbl 0619.46068

[M1] R. Melrose, Polynomial bounds on the distribution of poles in scattering by an obstacle. Jourées "Equations aux dérivées partielles", Saint Jean de Monts, 1984. | Numdam | Zbl 0621.35073

[M2] R. Melrose, Growth estimates for the poles in potential scattering, travail non-publié.

[S] J. Sjöstrand, Geometric bounds on the density of resonances in semiclassical problems, Duke Math. J. 60(1)(1990),1-57. | MR 1047116 | Zbl 0702.35188

[SZ] J. Sjöstrand, M. Zworski, Complex scaling and the distribution of scattering poles, en préparation. | Zbl 0752.35046

[V] G. Vodev, Sharp polynomial bounds on the number of scattering poles for metric perturbations of the Laplacian in Rn, n≽3 odd, prépublication (1990).

[Z1] M. Zworski, Distribution of poles for scattering on the real line, J. of Funct. Anal. 73(2)(1987),277-296. | MR 899652 | Zbl 0662.34033

[Z2] H. Zworski, Sharp polynomial bounds on the number of scattering poles of radial potentials, J. of Funct. Anal. 82(2)(1989),370-403. | MR 987299 | Zbl 0681.47002

[Z3] M. Zworski, Sharp polynomial bounds on the number of scattering poles, Duke Math. J. 59(2)(1989),311-323. | MR 1016891 | Zbl 0705.35099